# SDR USAA20110318SB043

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 2150 · Cabin Cooling System
- Part: Extractor
- Part number: 23404061
- Condition: Saturated
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - EN ROUTE BDL TO CLT, CREW REPORTED THAT DURING TAKEOFF AND LANDING, A VERY STRONG SMELL OF DIRTY SOCKS WAS PRESENT IN THE COCKPIT.  SMELL WAS NOT AS NOTICEABLE DURING CRUISE.  FLIGHT LANDED WITHOUT INCIDENT IN CLT.  MAINTENANCE COMPLIED WITH JOB CARD 03L00021001.  FOUND RESIDUAL WATER RETAINED IN EXTRACTOR.  REPOSITIONED VALVE.  REMOVED WATER.  REPLACED FILTERS.  OPERATIONAL CHECK GOOD.
